# SDR 96UAL900169

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4735U
- Make and model: Boeing 747122
- Aircraft serial: 19928
- Engine: Pwa JT9D7A
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed Test
- Location: All Tubes
- Component: Bf Goodrich, 7A14381
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE FAILED AIR RETENTION TEST DURING OVERHAUL.  FAILED DUE TO POROSITY.  SLIDE SCRAPPED.
